Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Erosive gastritis, stomach spasms, lower back pain, frequent urination. Taken nexium. Treatment?

hi i have erosive gastritis and have been having alot of painful stomach spasms my gastro is having me take carafate and nexium and some other anti spasmatic which i stopped becouse i started having pain in lower back left side and feels like i have to urinate all the time getting worse but no burning or pain what can this be
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
For erosive gastritis,you have to go for PPI inhibitors with the advice of your doctor.Along with it,a prokinetic drug has to be added.
Pain in the lower back side may be due to Musculo skeletal pain,Ureteric calculi etc.Cause of the pain can be diagnosed with Xray abdomen,Ultrasound abdomen.If they are inconclusive,you have to for further investigations with the advice of your doctor.
Increased frequency of urination may also be due to Urinary tract infection.Drink plenty of liquids.
Consult your Urologist and proceed.
Wish you good health
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor